# SDR ASAA2021061535109

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,029 hours, 15,691 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Missing
- Location: Rt Pack Difuser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/O ROLL IN DEN PACK LIGHT ILLUMINATED. ABOVE 10K COMPLIED WITH QRH PACK LIGHT EXTINGUISHED. PACK OPERATIED NORMAL FOR DURATION. GROUNDED - YES. DUE TO HISTORY, PERFORMED B737-800 FIM 21-53 TASK 820. BITE CHECK LEFT &  RIGHT PASS-NO FAULTS NOTED. FOUND RIGHT FAN BYPASS CHECK VALVE DOOR IN PRIMARY PLENUM/DIFFUSER MISSING. PERFORMED CONDITIONAL INSPECTION REF B737-800 AMM 05-51-51-59 - PART DEPARTS A/C. NO DAMAGE FOUND. A/C CHEK AND RELEASED PER MEL 21-44A FAN BYPASS CHECK VALVE MISSING. OPPOSITE PACK OPERATES NORMALLY.
